# SDR SWIA200110173

- Difficulty date: September 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 8,450 hours, 7,592 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Analyzer
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

N1 VIB AND ITT 899 DEGREES SHORTLY AFTER DEPARTURE (RIGHT SIDE).  HAD TO CONTINUE AND REDUCE RIGHT POWER TO MAINTAIN CONTROL OF POWER SETTING.  VIB ON LEFT .6, RIGHT WAS 1.6.  RETURNED TO FIELD.MM 71-00-00 FIGURE 505 PAGE 521, ITT C DEGREE TABLE INDICATED NO MAINTENANCE ACTION REQUIRED FOR N1 VIB & 899 DEGREES ITT.  GE OPERATION LIMITS TABLE 3-1 SHOWS WITHIN LIMITS.
